# SDR 2000UALA00269

- Difficulty date: May 18, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N790UA
- Make and model: Boeing 777222
- Aircraft serial: 26943
- Aircraft time: 11,635 hours, 1,813 cycles
- Engine: Pwa PW4090
- System (JASC): 2565 · Escape Slide
- Part: Tube
- Part number: 62424408
- Part serial: 0224
- Condition: Leaking
- Location: Escape Slide
- Part time: 11,635 hours, 1,813 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP OVERHAUL, SLIDE/RAFT (P/N 62774-414), (S/N 0224), TOP TUBE FAILED AIR RETENTION TEST.  FOUND A SEAM LEAK AT SEAM JOINT BETWEEN TOP ASPIRATOR TUBE AND MAIN TOP TUBE (P/N 62424-408).  UNIT RETURNED TO VENDOR FOR WARRANTY REPAIR.  UNIT WAS LAST OVERHAULED BY VENDOR ON MAY 28, 1997.
